25 results for convex function.

Parameters for your search query:
Keyword    convex function

Open AccessArticle
Export: RIS | BibTeX | EndNote
Obtaining of Some New Inequalities Using Functıonals for GA-Convex Functions
Turkish Journal of Analysis and Number Theory. 2018, 6(1), 9-15. DOI: 10.12691/tjant-6-1-2
Pub. Date: February 27, 2018Views: 1836Downloads: 1336
Open AccessArticle
Export: RIS | BibTeX | EndNote
Some Inequalities of the Hermite-Hadamard Type for Harmonically Quasi-Convex Functions
Turkish Journal of Analysis and Number Theory. 2017, 5(6), 226-229. DOI: 10.12691/tjant-5-6-4
Pub. Date: December 06, 2017Views: 1981Downloads: 1310
Open AccessArticle
Export: RIS | BibTeX | EndNote
Some New Integral Inequalities for -Times Differentiable - Convex Functions in the First Sense
Turkish Journal of Analysis and Number Theory. 2017, 5(2), 63-68. DOI: 10.12691/tjant-5-2-4
Pub. Date: February 18, 2017Views: 3007Downloads: 2055
Open AccessArticle
Export: RIS | BibTeX | EndNote
Fractional Integral Inequalities via s-Convex Functions
Turkish Journal of Analysis and Number Theory. 2017, 5(1), 18-22. DOI: 10.12691/tjant-5-1-4
Pub. Date: January 05, 2017Views: 3007Downloads: 2062
Open AccessArticle
Export: RIS | BibTeX | EndNote
Inequalities of Type Hermite-Hadamard for Fractional Integrals via Differentiable Convex Functions
Turkish Journal of Analysis and Number Theory. 2016, 4(5), 135-139. DOI: 10.12691/tjant-4-5-3
Pub. Date: October 20, 2016Views: 3067Downloads: 2115Citations: 1
Open AccessArticle
Export: RIS | BibTeX | EndNote
Some Integral Inequalities of the Hermite-Hadamard Type for Strongly Quasi-convex Functions
Turkish Journal of Analysis and Number Theory. 2016, 4(5), 132-134. DOI: 10.12691/tjant-4-5-2
Pub. Date: October 09, 2016Views: 2980Downloads: 2102
Open AccessArticle
Export: RIS | BibTeX | EndNote
Integral Inequalities for Mappings Whose Derivatives Are s-Convex in the Second Sense and Applications to Special Means for Positive Real Numbers
Turkish Journal of Analysis and Number Theory. 2016, 4(2), 48-53. DOI: 10.12691/tjant-4-2-5
Pub. Date: July 29, 2016Views: 3105Downloads: 2239
Open AccessArticle
Export: RIS | BibTeX | EndNote
On the Generalization of Simpson Type Inequalities for Quasi-convex Functions
Turkish Journal of Analysis and Number Theory. 2016, 4(2), 44-47. DOI: 10.12691/tjant-4-2-4
Pub. Date: July 13, 2016Views: 2941Downloads: 2002
Open AccessArticle
Export: RIS | BibTeX | EndNote
Schur-Convexity for a Class of Symmetric Functions
Turkish Journal of Analysis and Number Theory. 2016, 4(1), 16-19. DOI: 10.12691/tjant-4-1-3
Pub. Date: March 23, 2016Views: 3549Downloads: 2559
Open AccessArticle
Export: RIS | BibTeX | EndNote
Schur-geometric and Schur-harmonic Convexity of an Integral Mean for Convex Functions
Turkish Journal of Analysis and Number Theory. 2015, 3(3), 87-89. DOI: 10.12691/tjant-3-3-4
Pub. Date: September 28, 2015Views: 6300Downloads: 5193Citations: 2
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects


Journals


Article Types